After taking med. I can't stay awake for more then an hour. I take a nap. Note: on med for only 3 days.
What effects dose sulindac have on sleep if any?
Added 9 Apr 2010:
I've been tacking the med. now for over a week as of 4/9/10. I take it now around 10:30 am and pm. I take a nap close to noon. and the other is close to bed time. It is helping reduce the pain in my spine. so I'm just going to a range my life around this med. Still wondering why it makes me sleepy?
9 Apr 2010
Hi Edwin. if you are only going to be on the med for three days my suggestion is get your groceries and any other things you may need from the store and get rested for three days. If you are at risk for losing a job or thiere is some other pressing matter to take care of, try to delegate those out to family and good friends and get some much needed rest. Fall Queen
9 Apr 2010
Good morning. I normally don't copy and paste any answers. I think that's the lazy way some people answer to build up their points. For your medication I found this:
* Side effects may include:
Abdominal pain, constipation, diarrhea, dizziness, gas, headache, indigestion, itching, loss of appetite, nausea, nervousness, rash, ringing in ears, stomach cramps, swelling due to fluid retention, vomiting
It doesn't mention anything about making you tired. But people react differently to certain meds. If it's for R/A or another painful condition, I hope it works at least on the pain. Call your doc and let him know about this side effect. Maybe there is something else he can prescribe for you. Hope you are doing ok today and please let your doc know.
Goof luck to you,
- Sulindac Information for Consumers
- Sulindac Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Sulindac (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and meloxican and to my dismay i have become immune to their effects. my doctor wont prescribe anything else. is there anything better?
1 answer • 11 Sep 2009
1 answer • 25 Nov 2010
1 answer • 25 May 2012
I have been taking trazodone hcl 150mg for sleep. However, if I miss a dose I can't sleep at all! I?
... am tossing and turning all night and just can't stay asleep... is this normal? Does anyone else have this issue? If I take my dose I sleep ...
5 answers • 31 May 2012
1 answer • 20 May 2014